# SDR CALA2016112100956

- Difficulty date: November 21, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N87512
- Make and model: Boeing 737824
- Aircraft serial: 33458
- Aircraft time: 29,091 hours, 10,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AFT (L2) DOOR OVER DOOR EMERGENCY LIGHT INOP. REMOVED AND REPLACED BATTERY PACK IAW AMM 33-51-06. OPS CK GOOD.
